# SDR SWIA2020033049670

- Difficulty date: February 5, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Diverter
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIN DIVERTER ABOVE PAX DOOR IS DAMAGED        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED RAIN DIVERTER ABOVE PAX DOOR IAW CRJ 200 SRM.
